# SDR ASAA0640840

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 45,075 hours, 25,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 693663610
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME TO SKIN ATTACH ANGLE CRACKED.  FWD FRAME TO SKIN ATTACH ANGLE REPAIRED IAW SRM 53-00-07.
